Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2017, Article ID 5285810, 6 pages
https://doi.org/10.1155/2017/5285810
Research Article

A Novel Dynamic Model Describing the Spread of the MERS-CoV and the Expression of Dipeptidyl Peptidase 4

Department of Applied Mathematics, School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China

Correspondence should be addressed to Wanbiao Ma; nc.ude.btsu@am_oaibnaw

Received 19 April 2017; Accepted 3 July 2017; Published 15 August 2017

Academic Editor: Chuangyin Dang

Copyright © 2017 Siming Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Zhao, K. Li, C. Wohlford-Lenane et al., “Rapid generation of a mouse model for Middle East respiratory syndrome,” Proceedings of the National Academy of Sciences of the United States of America, vol. 111, no. 13, pp. 4970–4975, 2014. View at Publisher · View at Google Scholar · View at Scopus
  2. E. De Wit, A. L. Rasmussen, D. Falzarano et al., “Middle East respiratory syndrome coronavirus (MERSCoV) causes transient lower respiratory tract infection in rhesus macaques,” Proceedings of the National Academy of Sciences of the United States of America, vol. 110, no. 41, pp. 16598–16603, 2013. View at Publisher · View at Google Scholar · View at Scopus
  3. K. Rogers, “MERSE,” http://academic.eb.com/EBchecked/topic//, 2016.
  4. R. M. Anderson and R. M. May, Infectious Diseases of Humans: Dynamics and Control, Oxford University Press, Oxford, UK, 1991.
  5. M. A. Nowak and C. R. M. Bangham, “Population dynamics of immune responses to persistent viruses,” Science, vol. 272, no. 5258, pp. 74–79, 1996. View at Publisher · View at Google Scholar · View at Scopus
  6. M. A. Nowak and R. M. May, Virus Dynamics: Mathematics Principles of Immunology and Virology, Oxford University Press, London, UK, 2000. View at MathSciNet
  7. A. S. Perelson and P. W. Nelson, “Mathematical analysis of HIV-1 dynamics in vivo,” SIAM Review, vol. 41, no. 1, pp. 3–44, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. K. Mille and G. R. Whittaker, “Host cell entry of Middle East respiratory syndrome coronavirus after two-step, furin-mediated activation of the spike protein,” Proceedings of the National Academy of Sciences of the United States of America, vol. 111, no. 42, pp. 15214–15219, 2014. View at Publisher · View at Google Scholar · View at Scopus
  9. A. Korobeinikov, “Global properties of basic virus dynamics models,” Bulletin of Mathematical Biology, vol. 66, no. 4, pp. 879–883, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Korobeinikov, “Global asymptotic properties of virus dynamics models with dose-dependent parasite reproduction and virulence and non-linear incidence rate,” Mathematical Medicine and Biology, vol. 26, no. 3, pp. 225–239, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. C. C. McCluskey, “Complete global stability for an SIR epidemic model with delay-distributed or discrete,” Nonlinear Analysis. Real World Applications, vol. 11, no. 1, pp. 55–59, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. G. Huang, W. Ma, and Y. Takeuchi, “Global properties for virus dynamics model with Beddington-DeAngelis functional response,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 22, no. 11, pp. 1690–1693, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  13. F. Li, W. Ma, Z. Jiang, and D. Li, “Stability and Hopf bifurcation in a delayed HIV infection model with general incidence rate and immune impairment,” Computational and Mathematical Methods in Medicine, Article ID 206205, 14 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  14. G. S. Wolkowicz and Z. Q. Lu, “Global dynamics of a mathematical model of competition in the chemostat: general response functions and differential death rates,” SIAM Journal on Applied Mathematics, vol. 52, no. 1, pp. 222–233, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Saito, T. Hara, and W. Ma, “Necessary and sufficient conditions for permanence and global stability of a Lotka-Volterra system with two delays,” Journal of Mathematical Analysis and Applications, vol. 236, no. 2, pp. 534–556, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y. X. Qin, M. Q. Wang, and L. Wang, Theory of Motion Stability and Their Applications, vol. 8, Academic Press, Beijing, China, 1981. View at MathSciNet